Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 51, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at May 22, 2021, 3:47 AM CDT. It took effect at May 22, 2021, 5:00 AM CDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2021, 3:47 AM CDT (08:47 UTC)
- In effect from
- May 22, 2021, 5:00 AM CDT
- Expired
- May 24, 2021, 7:00 AM CDT
- In force
- 50 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
115 WHUS74 KCRP 220847 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 347 AM CDT Sat May 22 2021 GMZ235-255-230000- /O.CAN.KCRP.SC.Y.0050.000000T0000Z-210522T1000Z/ /O.NEW.KCRP.SC.Y.0051.210522T1000Z-210523T0000Z/ Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 347 AM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots with gusts up to 30 knots and seas 5 to 8 feet expected. * WHERE...Bays and Waterways from Port Aransas to Port O'Connor and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ275-230000- /O.CAN.KCRP.SC.Y.0050.000000T0000Z-210522T1000Z/ /O.NEW.KCRP.SC.Y.0051.210522T1000Z-210523T0900Z/ Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 347 AM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...Seas 7 to 10 feet expected. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-230000- /O.NEW.KCRP.SC.Y.0051.210522T1000Z-210523T0900Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- 347 AM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY... * WHAT...Seas 6 to 8 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 4 AM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
302 WHUS74 KCRP 222008 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 308 PM CDT Sat May 22 2021 GMZ235-222115- /O.CAN.KCRP.SC.Y.0051.000000T0000Z-210523T0000Z/ Bays and Waterways from Port Aransas to Port O'Connor- 308 PM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind speeds have diminished across the bays and waterways. $$ GMZ250-230300- /O.EXB.KCRP.SC.Y.0051.000000T0000Z-210523T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 308 PM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Seas 5 to 7 feet. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...High seas and occasionally strong winds will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ255-230300- /O.EXT.KCRP.SC.Y.0051.000000T0000Z-210523T1200Z/ Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 308 PM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-230300- /O.EXT.KCRP.SC.Y.0051.000000T0000Z-210524T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 308 PM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... * WHAT...Seas 6 to 9 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 PM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
505 WHUS74 KCRP 230227 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 927 PM CDT Sat May 22 2021 GMZ250-255-231200- /O.CON.KCRP.SC.Y.0051.000000T0000Z-210523T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 927 PM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...Seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-231200- /O.CON.KCRP.SC.Y.0051.000000T0000Z-210524T0000Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 927 PM CDT Sat May 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... * WHAT...Seas 6 to 9 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 PM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
662 WHUS74 KCRP 230843 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 343 AM CDT Sun May 23 2021 GMZ270-275-232000- /O.EXT.KCRP.SC.Y.0051.000000T0000Z-210524T1200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 343 AM CDT Sun May 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Seas 6 to 9 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-231200- /O.CON.KCRP.SC.Y.0051.000000T0000Z-210523T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 343 AM CDT Sun May 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
749 WHUS74 KCRP 231211 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Corpus Christi TX 711 AM CDT Sun May 23 2021 GMZ250-255-231315- /O.EXP.KCRP.SC.Y.0051.000000T0000Z-210523T1200Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 711 AM CDT Sun May 23 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Seas have diminished over the coastal waters this morning. $$ GMZ270-275-232100- /O.CON.KCRP.SC.Y.0051.000000T0000Z-210524T1200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 711 AM CDT Sun May 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Seas 6 to 7 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
428 WHUS74 KCRP 231922 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 222 PM CDT Sun May 23 2021 GMZ270-275-241200- /O.CON.KCRP.SC.Y.0051.000000T0000Z-210524T1200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 222 PM CDT Sun May 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...Seas 6 to 7 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 7 AM CDT Monday. * IMPACTS...Increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at May 22, 12:45 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 22, 12:45 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1245 AM CDT Sat May 22 2021
.AVIATION...
VFR conditions this evening will lower to MVFR levels over the
next couple of hours for the eastern TAF sites, with the western
TAF sites expected to drop overnight. VFR conditions return by mid
to late Saturday morning. Main issue will be iso/sct convection
moving into S TX as a weak low pressure system over the NW Gulf of
Mexico moves into the area. Expecting the better chance will be
across the VCT area with LRD expected not to see any convection.
The activity will be mainly showers with a few thunderstorms
possible. The better chance for TSRAs will be across the VCT area
during the day Saturday when the atmosphere is a tad more
unstable. Winds will be dependent on location of the circulation,
but generally a north to northeast flow is expected across the
eastern areas over the next couple of hours, then ALI and CRP
should become light and variable while VCT TAF site is expected to
increase out of the southeast toward early Sat morning. LRD and
COT will generally be light south to southeast with all TAF sites
light to moderate out of the southeast during the day Sat.
&&
.PREV DISCUSSION... /Issued 648 PM CDT Fri May 21 2021/
AVIATION...
VFR conditions currently will gradually become MVFR overnight as
substantial low level moisture remains in place. A few showers and
possibly a thunderstorm may affect eastern sites...most likely at
VCT where have VCTS through the period due to bands of
showers/storms expected to move in from a disturbance currently
just located in the western gulf. This disturbance is forecast to
move inland late tonight in the northern Coastal Bend or farther
north. Stronger winds are pretty isolated with this system, and at
this time not expecting strong gusts at VCT, but this could change
if the system strengthens. CIGS improve tomorrow, but plenty of
clouds will stick around.
PREV DISCUSSION... /Issued 400 PM CDT Fri May 21 2021/
SHORT TERM (Tonight through Saturday Night)...
Attention remains focused on Invest-91L centered about 200 miles
southeast of Corpus Christi as of 3 PM, moving northwest. Water
vapor imagery still shows a fair amount of dry air aloft keeping
this circulation largely exposed, yet recent convection just S-SW
of the low's center has been looking a bit more robust and
consolidated which may further lead to some intensification in
the coming hours - including potential tropical cyclone
development. Barring possible forecast tracks from NHC later
today, models and ensembles have generally shifted the track more
toward the Mid-TX Coast, with a few outliers as far south as
Baffin Bay. The brunt of scattered showers and some storms should
still take aim from the Upper TX Coast and perhaps the Victoria
Crossroads this evening and overnight coincident with an axis of
richer PWATs around 1.7". If the low track shifts farther south,
then forecast updates will need to raise PoPs south through much
of the Coastal Plains tonight, but for now it appears the low will
move inland somewhere near Matagorda Bay later tonight.
Regardless, the low should begin weakening and diffusing tonight
as it reaches the cooler shelf waters before dissipating inland
thereafter.
Saturday shows a bit more unsettledness over the region, mainly
along and east of the upper trough/low axis that should shift
to roughly a BRO-SAT line. Nonetheless, the highest PoPs still
remain focused across the Victoria Crossroads near an improving
axis of PWATs of nearly 2". WPC's flooding risk is being kept at
marginal given reduced coverage of precip in our area, although
any localized training could easily produce flooding from even
isolated to scattered cells. This activity may wane a bit Saturday
evening before potentially redeveloping farther south as the upper
low wobbles southward. No notable changes were needed to temps
tonight through Saturday night.
As higher swells arrive this evening from the approaching low, P-
ETSS guidance seems on track in progging a secondary maximum in
minor coastal flooding, so have extended Coastal Flood Advisory
all the way through tomorrow's high tide cycle.
LONG TERM (Sunday through Friday)...
The mid-level low associated with Invest-91L currently will position
itself just south and possibly offshore from the mouth of the Rio
Grande. Meanwhile, the 250mb deep trough axis extends over northwest
Mexico and the Rio Grande Valley. These features will put South
Texas in an environment with upper-level divergence, mid-level
vorticity, and weak isentropic lift. In addition, PWATs are expected
to rise to 1.5-2.0" across the eastern half of the CWA as moist WAA
continues throughout most of the atmosphere. Considering all the
above, expect scattered showers and thunderstorms over South Texas
on Sunday with the greatest focus over the Victoria Crossroads.
The aforementioned disturbance will then move northward through
Texas early next week as the upper-level low over the northwest
Pacific CONUS moves northeastward. This progression will cause a
couple mid-level shortwaves to drape across South Texas in front of
the main trough centered over the southwest CONUS. These
disturbances, in combination with sufficient moisture, will lead to
daily isolated to scattered showers and thunderstorms Monday through
Wednesday. The greatest concern and coverage will remain over the
Victoria Crossroads.
Ridging aloft with drier conditions at the surface will then
dominate heading into the latter part of the work week. Temperatures
will remain consistent Sunday and Monday with highs 80 to 90, east
to west respectively, and lows in the low to mid 70s. A gradual warm
up is expected through the midweek with highs ranging from 85 to 100
Thursday and lows in the mid 70s. Heat indices may exceed 100 over
the Brush Country Wednesday and Thursday. Minor coastal flooding
will be possible with the persistent moderate onshore flow and a
full moon occurring on Wednesday. P-ETSS indicates water levels
above 2.0 ft MSL beginning early Sunday morning with levels
approaching 2.5 ft MSL by late Monday night.
MARINE...
An area of surface low pressure will move northwest across the Gulf
Waters this evening before moving inland tonight along the Middle
Texas Coast. Weak to moderate east-northeast flow ahead of this low
should become variable at times as the low passes through. The
National Hurricane Center continues to monitor this low for
potential tropical cyclone development. Scattered showers and
thunderstorms will accompany this low with additional activity
lingering through Saturday night. Generally weak onshore flow is
expected Saturday. Small Craft Exercise Caution conditions will be
in place through Monday night, then off and on during the midweek as
moderate onshore flow persists. Scattered showers and thunderstorms
will be possible Sunday through Monday associated with a mid level
low pressure system. Isolated showers and thunderstorms will remain
possible on Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 71 80 72 83 74 / 40 50 20 40 10
Victoria 71 79 70 81 71 / 40 60 20 50 10
Laredo 72 91 73 91 74 / 10 20 10 20 10
Alice 71 84 71 87 72 / 30 50 20 40 10
Rockport 73 82 73 84 75 / 50 50 20 50 10
Cotulla 71 89 72 91 74 / 20 30 10 30 10
Kingsville 71 84 72 86 73 / 30 40 20 40 10
Navy Corpus 73 82 74 83 75 / 40 50 20 40 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 5 AM CDT early this morning For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
Coastal Flood Advisory until 5 AM CDT early this morning For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 5 AM CDT early this morning For the
following zones: Bays and Waterways from Port Aransas to
Port O'Connor...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
TE/81...AVIATIONHazardous weather outlook, May 21, 5:32 AM CDT, 22 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 532 AM CDT Fri May 21 2021 TXZ229>234-239>247-342>347-442-443-447-221045- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 532 AM CDT Fri May 21 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight A Coastal Flood Advisory is in effect from 9 AM this morning until 3 PM this afternoon for the coastal areas from Baffin Bay to Port OConnor. A High Rip Current Risk is in effect today through Saturday evening for the beaches from Baffin Bay to Port OConnor. Isolated to scattered thunderstorms with brief heavy rain, dangerous lightning and gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms will be possible through the weekend, becoming isolated by middle part of next week. A few storms could become strong along with a threat of locally heavy rainfall. Minor coastal flooding will be possible through the weekend into early next week during times of high tide. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-221045- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 532 AM CDT Fri May 21 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms with brief heavy rain, dangerous lightning and gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered to numerous thunderstorms will be possible through the weekend, becoming isolated by middle part of next week. A few storms could become strong with gusty winds and dangerous lightning. Small Craft Advisory conditions may be possible on and off through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:17 PM CDT | Small Craft Advisory | CRP | 6 hr | |
| May 22, 3:20 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 3 hr |
| May 22, 9:12 AM CDT | Areal Flood Advisory | CRP | Calhoun, Victoria | 2 hr |
| May 22, 3:05 PM CDT | Flash Flood Watch | CRP | Calhoun, Goliad, Victoria | 44 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.